- Retraction Note
- Open Access
Retraction Note: Jacobi spectral solution for integral algebraic equations of index 1
Journal of Inequalities and Applications volume 2015, Article number: 173 (2015)
This article  has been retracted by Professor Ravi P Agarwal, Editor-in-Chief of Journal of Inequalities and Applications.
Following publication of this article, it was brought to the attention of the editorial and publishing staff that this article has a substantial overlap with two articles by Hadizadeh, Ghoreishi and Pishbin published in 2011 in Applied Numerical Mathematics  and in Electronic Transactions on Numerical Analysis .
This is a violation of publication ethics which, in accordance with the Committee on Publication Ethics guidelines, warrants a retraction of the article and a notice to this effect to be published in the journal.
Zhao, J, Shiying, W: Jacobi spectral solution for integral algebraic equations of index 1. J. Inequal. Appl. 2014, 156 (2014)
Hadizadeh, M, Ghoreishi, F, Pishbin, S: Jacobi spectral solution for integral algebraic equations of index-2. Appl. Numer. Math. 61, 131-148 (2011)
Pishbin, S, Ghoreishi, F, Hadizadeh, M: A posteriori error estimation for the Legendre collocation method applied to integral-algebraic Volterra equations. Electron. Trans. Numer. Anal. 38, 327-346 (2011)
The online version of the original article can be found under doi:10.1186/1029-242X-2014-156.
About this article
Cite this article
Zhao, J., Wang, S. Retraction Note: Jacobi spectral solution for integral algebraic equations of index 1. J Inequal Appl 2015, 173 (2015). https://doi.org/10.1186/s13660-015-0700-x